# SDR YYFA20130514001

- Difficulty date: May 14, 2013
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N120MN
- Make and model: Doug DC-9-83
- Aircraft serial: 53120
- Aircraft time: 41,171 hours, 41,553 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Audio Panel
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MICROPHONE, COPILOTS SIDE, INOPERATIVE.  TROUBLESHOT TO AUDIO PANEL.  REPLACED F/O AUDIO PANEL.  OPS CHECKED GOOD
